# SDR 2002UALA00310

- Difficulty date: February 18, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 7,480 hours, 892 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT UPPER DECK ROW 13 IS INOP.  FOUND DURING MAINTENANCE CHECK, (B-CK).  RELAMPED CEILING LIGHTS.
